MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Advance (2524)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Insufficient Information (4580)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6) clinical data was received and is pending analysis.Codes b21, c21, and d16 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that during an l2-s1 open back procedure using the guidance system, an alleged inaccuracy of the guidance system occurred.The patient had previously undergone placement of four interbody cages at l2, l3, l4, and n5-1.On the day of the event, a computed tomography-to-fluoro imaging procedure was set up, and all required structures were confirmed to be in view.During the initial incision, only l3-s1 was exposed, and when the arm was sent to l2 on the left side, it was claimed that the arm had not navigated to l2.After retaking the image and exposing l2, the arm was sent to the left side of l2 again.While drilling for the guidance system, the patient's leg exhibited involuntary movement ("jumped"), prompting the surgeon to stop and switch to tapping.The patient's leg jumped again during tapping, a nd cervical spinal fluid was observed.The use of the guidance system was aborted for the remainder of the procedure, and the surgeon continued using medtronic imaging and navigation.It was noted there was there was no impact to patient's outcome.
 
Additional Manufacturer Narrative
H6 additional information.A150204 - arm did not reach location.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that there were no symptoms associated with the reported incident and there were no deviated projections during the procedure.
 
Additional Manufacturer Narrative
Correction: continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id:asm0206, serial number: unknown.B5 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the surgeon did not expose the proximal lumbar anatomy (l2).When the manufacturing representative (rep) sent the arm to the l2 trajectory, the surgeon thought she exposed l2 when in fact she exposed up to l3.So, she said the trajectory was off.They then took an ap shot with the imaging system to verify the exposed lumbar anatomy.After verification, the surgeon realized that she did not expose l2 and that the trajectory was correct.Once the arm was sent to the l2 trajectory after re exposing the correct anatomy (l2), the cannula was passed down the arm guide and the trajectory imaging showed no deviation.The surgeon then placed the drill for the guidance system down the guide and again there were no deviations.The surgeon then passed the drill.After drilling with the drill for the guidance system, the surgeon then passed the tap and again there were no deviations.The rep stated that after looking back through his report, there was not an initial report that there was clear inaccuracy.
 
Additional Manufacturer Narrative
D4 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3, h6: the exports were returned for clinical analysis.The analysis determined that the probable causes of the reported issues were soft-tissue pressure due to an insufficient incision, as well as a potential encoder issue at joint 4.Codes b01, c07, and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24149604
Report Number3005075696-2026-00030
Device Sequence Number8859467
Product Code OLO
UDI-Device Identifier07290115751376
UDI-Public(01)07290115751376(11)230514
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/22/2026
02/16/2026
02/16/2026
02/20/2026
04/08/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/16/2026
02/20/2026
02/20/2026
03/02/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale
Patient Weight80 KG